Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Bateman

Member
  • Posts

    27
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Male
  • Location
    WV
  1. No big deal. I was in the same situation a couple of weeks ago. I didn't have any pills for about 9 days and there were no break outs. According to my derm, the tane stays in your system for quite some time, so not taking it for a week or even two isn't that big of a deal. Good luck.
  2. Azalin, As for supplements, I stopped taking NO Xplode (which has nitric oxide) just to be on the safe side. I'm still taking whey protein and muscle milk, but I'm sure to drink tons of water, again, just to be safe. So far, my blood tests have been fine, so I'm just going to stick with this same regimen until my accutane is finished. Once I'm done with it, I'll get back on some of the more harsh supplements. I have noticed that I haven't been as strong in the gym lately. I'm not sure if i
  3. Azalin, I finishing month 3 and haven't had any bad saide effects. My main problems are very dry lips, skin, just the normal stuff. I haven't really had any nose bleeds, either. As for the sore joints, i didn't notice any of that until the end of month 1 and the joint pain has continued. By no means am I a bodybuilder, but I do lift weights, about 4-6 times a week. Lately, I've been having some soreness in my knees and elbows. The pain isn't severe, but it's noticable. I mainly just ice
  4. mfg, That is interesting about your dosage. Since I'm doing 100 mg, I take 60mg in the morning (1 40mg pill and 1 20mg pill) and then take 1 40mg pill with dinner. I wonder if taking all 100 at once would make a difference too. Maybe I'll ask her at my next appointment.
  5. Weolcome mfg, This forum is definitely helpful, especially when you realize so many people are having the same side effects, problems, etc. As for your 80mg dosage to start, don't be concerned. I don't have very severe acne, but my doc started me on 80mg for the first month. I'm 26 years old and weigh 210 pounds. I'm currently on month 3 and am up to 100mg per day. My doc's idea behind the high dosage is to do one cycle and be done with it. I still have good days and bad, but there's defi
  6. Danielle, I'm on accutane for bacne as well. I very rarely got pimples on my face, but after starting accutane, I've gotten a couple of break-outs here and there, but nothing major - I'm saying like 1-3 pimples on my forehead and maybe one on my cheek every once and a while. The best part is that they go away very quickly (like within a day or two) since being on the accutane. The back, though has been a different story. It's takaing much longer to clear up, but just be patient.
  7. Hegs, About the shaving. Unfortunately I have to shave every morning (before work), but my skin hasn't been too effected by it. After I shave, though, my skin is very dry rather than oily and I get a small red irritated patch on each cheek. I use Nivea for Men after shave cream or something like that and it fixes my skin right up. This probably doesn't help, but what the hell.
  8. Hegs, Definitely apply moisturizer to your dry arms and legs. If not, they'll get really dry and scaly. Most people on here, as well as myself, recommend Eucerin Calming Cream. I usually apply it morning and night after my showers. It's not greasy and works great, and I usually hate moisturizer. Hope this helps and good luck.
  9. Well, I'm an idiot and in the process of moving into a new place, I've lost (hopefully just temporarily) my ipledge book and id card. I talked to my derm's office today and one of the nurses will try to get me a new book and card on Monday. The problem is that the receptionist said that there may be a problem, but the nurse should be able to resolve the issue. Has this happened to anyone else? Was there a problem getting back into the system? My next appointment isn't until next Thursday, s
  10. What's up Dave? Well, I still haven't gotten the fish oil yet, but that's because I haven't been to the gym in almost two weeks - it really sucks. I've been traveling a ton for work and am moving into a new place, so I've been too busy. Anyway, since you lift and work out, I meant to ask you something. Have you ever or do you currently take any supplements? The reason I ask is because I've taken some the last few months, although have cut back dramatically since starting tane (concerned abo
  11. Thanks for the tips and ideas. It's so weird how your skin condition fluctuates from day to day on the Tane. Yesterday, I posted on Protein's log that I was so frustrated, no progress, etc. Today I wake up, get ready to shower before work, and notice a great deal of improvement on my shoulders. But, I've get a hell of a cyst on my forehead, which I never get! Anyway, I guess that the moral of accutane is to be patient. Hell, I'm only in my sixth week of a 5 month cycle. I'll keep you post
  12. The disappearance of blackheads is amazing. I always had them on my nose, but were never very visible unless you're an inch away from the mirror. Well, after reading several posts on here about them disappearing, I started to pay more attention to mine. Sure enough, they started to literally fall out and now I don't have a single balckhead on my nose. It's pretty remarkable. Now, if only my chest and back would clear up, I'd be in good shape. It sounds like you're not in too bad of shape w
  13. No problem ukdave. My other side effects aren't too bad. Very dry lips and skin, especially on face and arms. I absolutley hate using moisturizer, but i had to buy some about 2 weeks ago for the dryness. I mainly have acne on the shoulders and back, so my derm suggested the 80 mg for month 1 and 100mg this month to attack it and get it over with. Not much improvement yet, but I'm having an initial breakout since going on the 100 last week. One other side effect is that I've developed an it
×